# SDR AALA202502272781

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 65,499 hours, 38,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761B000001
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON INITIAL CLIMB OUT RECEIVED AIR PACK 1 OVHT. MILD SMELL OF BURNING RUBBER WAS PRESENT IN THE FLIGHT DECK.  AFTER TURNING THE NUMBER 1 PACK OFF, THE SMELL WENT AWAY.  THE SMELL WAS NOT DETECTED IN THE CABIN. MAINTENANCE DETERMINED RAM INLET ACTUATOR WAS CAUSE OF BURNING SMEEL AND REPLACED IAW AMM.
